Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

irregular periods,fever,body pain and unhealthy before periods,overweight

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
I am 26 and married .Trying for preganacy.I was having irregular periods. I consulted doctor before two months and she suggested to take folic acid tablets and fertyl tablets.Now iam getting periods after taking the tablets .But before a week to periods , I am getting fever and feeling unhealthy and body pain? whats the reason for fever?My weigth is 64kg and height is 4.11 feet.Doctor have suggested me to reduce the weight..
Posted Tue, 17 Apr 2012 in Menstruation and Miscarriage
Answered by Dr. Rhea Chanda 2 hours later

You infertility issue could be related to polycystic ovaries. The folic acid and fertyl tablets should work. However, it will take 3-6 cycles to work. The body pain, cramps etc could be part of the pre menstrual syndrome. But there is no reason for fever to occur here. Fever usually indicates infection somewhere. If it has happened one time, it can be co-incidental. If its occuring multiple times you need to consult your doctor to determine the point of infection. You are definitely over weight for your height. That could be part of the PCOS. You will need to lose weight to improve the metabolic functions of the body. It is concluded that a 10% weight loss can help to elevate the chances of pregnancy by 50%.

I suggest you get some tests done if the fever is recurring everytime.It should not be related to the treatment you are receiving.

Any more related queries are welcome.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor